38 male, good weight, have been exercising for years. Lately after exercising I get a lightheaded sensation. I have had a history of PVCs and 2 years ago did a full cardio workup--stress test, echo, ECK, holter. Everything came back normal. I actually haven't had many PVCs lately....they come in waves but right now I'm in a "non PVC" period. Anyway I talked to my cardiologist and he asked if I can finish my 60 min cardio days (bike, treadmill, etc), and I said yes. Not a problem. He tends to think nothing is wrong with my heart. But why the hell am I getting lightheaded after working out? It doesn't happen after every workout and it can happen even if I've been sitting around for hours, but I tend to notice it right after doing some activity after prolonged periods of sitting. But I've never ever noticed this before a few weeks ago so why now?
Any clues? Are there possibly some cardiac problems that could account for this, given my HR is normal, rhythmic, and I am able to do my 60 min cardio runs easily? Could improper breathing cause this????
Besides cardiac disorders, there could be other causes for your symptoms. The light headedness may happen if there is inadequate supply of oxygen to the brain. This can happen with cardiac disorders or lung disorders. In cardiac disorders there is inadequate pumping of blood and in lung disorders there is inadequate oxygenation. It could also be due peripheral arterial blood disorders. Symptoms are usually aggravated with exercise in cardiac disorders. Diabetes mellitus and hypertension can cause these symptoms. Again inadequate sleep, hypoglycemia, anemia and vitamin deficiencies can aggravate you symptoms of light headedness. Discuss these options with your consulting doctor.
Hey man, I have also been experiencing lightheadedness and brief blackouts, after exercise and as well as in the morning, as well as decreased energy. I have done several tests like blood tests and sleep tests but there has been no proven evidence of anything. Could be quite possibly be oxygen deficiency but I am not sure
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.